# SDR USAA990036

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 118149
- Condition: Corroded
- Location: Bs 347
- Part time: 45,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION, 1 INCH BY 2 INCHES, BS 347 LBL 54.75 SEAT TRACK.  REMOVED AND INSTALLED SEAT TRACK PER SRM 53-00-52.  (X)
